MAUDE Adverse Event Report: ABBOTT DIABETES CARE INC FreeStyle Libre 3 Plus; Integrated Continuous Glucose Monitoring System, Factory Calibrated

ABBOTT DIABETES CARE INC FreeStyle Libre 3 Plus; Integrated Continuous Glucose Monitoring System, Factory Calibrated
Model Number 78768-01
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported receiving erroneous glucose results from an abbott diabetes care device.The customer received sensor scan results of 75.00 mg/dl compared to readings of 192.00 mg/dl respectively obtained on a meter and the results, when plotted on a parkes error grid, fall into the c zone, showing the difference in values to be clinically significant.The length of sensor wear was unknown.There was no report of death, serious injury, or mistreatment associated with this event.
 
Additional Manufacturer Narrative
The product has been requested back for investigation.A follow-up report will be submitted upon completion of investigation activities or if additional information is obtained.All pertinent information available to abbott diabetes care has been submitted.

Brand Name
FreeStyle Libre 3 Plus
Common Device Name
Integrated Continuous Glucose Monitoring System, Factory Calibrated
Manufacturer (Section D)
ABBOTT DIABETES CARE INC
1360 south loop road
alameda CA 94502 -700
Manufacturer Contact
patricia reis castro
1360 south loop road
alameda, CA 94502--700
4157205405
MDR Report Key25825653
Report Number2954323-2026-162943
Device Sequence Number9999878
Product Code QBJ
UDI-Device Identifier00357599843007
UDI-Public(01)00357599843007(17)2027-01-31(10)T60004298
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K223435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number78768-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2026
Supplement Date Received by Manufacturer08/18/2026
Initial Report FDA Received Date07/15/2026
Supplement Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Patient SexUnknown